On rectifying-type curves in a Myller configuration
Bull. Korean Math. Soc. 2019 Vol. 56, No. 2, 383-390
Published online March 1, 2019
Gabriel Macsim, Adela Mihai, Andreea Olteanu
University of Bucharest; Technical University of Civil Engineering; University of Agronomic Sciences and Veterinary Medicine of Bucharest
Abstract : We consider special curves (rectifying-type curves) in the simplest Myller configuration and study their properties, in order to compare these properties in both cases, Myller and Euclidean settings.
Keywords : Myller configuration, rectifying-type curve
MSC numbers : 53A04
Downloads: Full-text PDF   Full-text HTML


Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd